# SDR VTZA96067

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Loop
- Part number: D2370240
- Condition: Pinched
- Location: Rt Eng
- Part time: 1,015 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6264 - BTV-IAD - DURING CLIMB-OUT, RETURNED TO BTV DUE TO THE RIGHT ENGINE FIRE DETECTION LIGHT ILLUMINATING.  FLIGHT CREW FIRED THE ENGINE EXTINGUISHER AND SHUT ENGINE DOWN IN FLIGHT.  AIRCRAFT LANDED AT BTV WITH NO FURTHER INCIDENTS AND ALL PASSENGERS SAFE.  MAINTENANCE PERFORMED AN INSPECTION OF THE RIGHT ENGINE AND FOUND THAT THE FIRE DETECTION LOOP WAS PINCHED.  REPLACED THE FIRE DETECTION LOOP.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
